# SDR COEA2013020801779

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N779FE
- Make and model: Cessna 208B
- Aircraft serial: 0276
- Aircraft time: 11,267 hours, 12,368 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7028015
- Part serial: 002423
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

UNCOMMANDED ENGINE ACCELERATION PDX FLT 7671  ON SHORT FINAL FOR RUNWAY 3 IN PDX, THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ENGINE ACCELERATION.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT LANDED SUCCESSFULLY.  AN EMERGENCY WAS DECLARED WITH THE TOWER ON ROLLOUT AS THE AIRCRAFT WAS DISABLED ON THE RUNWAY.  ARRANGEMENTS WERE MADE WITH DISPATCH AND MAINTENANCE CONTROL TO HAVE THE A/C TOWED OFF THE RUNWAY.  MAINTENANCE REPLACED THE FUEL PUMP.
